Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Sexual intercourse, delayed periods. Taken unwanted 72, bleeding. How to regularize periods?

hello sir, my period date is of 6Th of every month, on dated 17th i have intercourse with my boyfriend and on 18th i have taken unwanted 72 . after three days again my period comes i.e.on date 20th.today is 25th so far my period is not came & i have pain in my stomach . now i am worried about my period that when it comes.please suggest me.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
hi,

emergency pills can alter the menstrual cycle depending on the period of menstrual cycle when you took them,

as you took the tablet in the first half of the cycle it might have preponed the menstruation that is the reason for your bleeding on 20th, so as you had bleeding twice in one month, now you have to take the last menstrual period as 20th and in the next month you may get period around this date.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor